# SDR YENA2024022900302

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 9,298 hours, 1,374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EVALUATED EXISTING REWORK. P1 LOC. AT FR52L PLUS 4 INCH AND STR28L PLUS 3.500 INCH AND P2 LOC. AT FR52L PLUS 8.500 INCH AND STR28L PLUS 4 INCH AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS I.A.W A321 NEO SRM 53-41-11-283-024 FIGURE 001 (SHEET 1) FIGURE 005 (SHEET 1) DIAGRAMA 001(SHEET 1) THIS REPAIR IS CATEGORY B PERMANENT AND INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 1300 FC / AND SUBSEQUENT INSPECTION AT INTERVALS OF 1300 FC. INSPECTION METHOD. GENERAL VISUAL INSPECTION I.A.W SRI 53-41-11-205-052.   EVALUATED EXISTING REWORK. P1 LOC. AT FR52L PLUS 4 INCH AND STR28L PLUS 3.500 INCH AND P2 LOC. AT FR52L PLUS 8.500 INCH AND STR28L PLUS 4 INCH AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS I.A.W A321 NEO SRM 53-41-11-283-024 FIGURE 001 (SHEET 1) FIGURE 005 (SHEET 1) DIAGRAMA 001(SHEET 1) THIS REPAIR IS CATEGORY B PERMANENT AND INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 1300 FC / AND SUBSEQUENT INSPECTION AT INTERVALS OF 1300 FC. INSPECTION METHOD. GENERAL VISUAL INSPECTION I.A.W SRI 53-41-11-205-052 AND TOOL USED: CALIPER, P/N 500-197-30, S/N 15120588, DUE DATE: NOV-24-2024 AND EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D, S/N: 220272712, DUE DATE: 28-NOV-24 AND ULTRASOUND THICKNESS GAGE P/N: 45MG, S/N: 232017609, DUE DATE: 22-SEP-24.
